MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE

ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE
Catalog Number 09230785190
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable online tdm methotrexate result from the cobas 6000 c (501) module for one patient.The initial result was 1.215 umol/l, accompanied by a data flag.The sample was then auto diluted 1:14 with a result of 16.012 umol/l.On (b)(6) 2026 the sample was repeated multiple times.The first result was 1.278 umol/l, accompanied by a data flag.The auto-diluted result was 17.548 umol/l, accompanied by a data flag.The sample was diluted 1:50 with results of 62.494 umol/l and 62.643 umol/l, both accompanied by a data flag.The sample was diluted 1:200 with results of 1.273 umol/l, accompanied by a data flag and 3.627 umol/l.Another repeat result after a dilution of 1:200 was 725.4 umol/l.The doctor was expecting a result of >600 umol/l and asked for the sample to be repeated.
 
Additional Manufacturer Narrative
The online tdm methotrexate reagent lot number is 906760, and the expiration date was not provided.A field service engineer (fse) observed no physical discrepancies with the module.The fse performed an instrument check with the reagent pack and the cell check solution.For verification, an instrument check was performed, and the instrument was in normal operation and returned to the customer.The investigation is ongoing.

Brand Name
ONLINE TDM METHOTREXATE
Common Device Name
ENZYME IMMUNOASSAY, METHOTREXATE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24936944
Report Number1823260-2026-01523
Device Sequence Number5168170
Product Code LAO
UDI-Device Identifier07613336224816
UDI-Public07613336224816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09230785190
Device Lot Number90676001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown